Thread: Tracers from Clomid?
09-06-2004, 10:48 PM #1
Tracers from Clomid? WoW Man Far Out!
I have been doing pct for almost three weeks now and have had no problems with my clomid (except for the desire to watch Dr. Phil regularly…Just Kidding ). However, I have been reading that it can cause vision problems (tracers & blurred vision). I was wondering if this was true and if anybody had experienced this? When I was a teen I dropped a lot of acid and so every now and then I will experience a tracer or two I was just wondering if it was my clomid or some old psycadelic flash back. Either way they tend to be enjoyable :spudnik1:
Last edited by Fat Guy; 09-06-2004 at 10:55 PM.
09-07-2004, 04:55 AM #2New Member
- Join Date
- Jul 2004
I just finished clomid the other day. For some reason, only at night, I would experience the tracers. It was kind of weird but it didn't bother me.
09-07-2004, 10:31 AM #3Originally Posted by newaza007
09-13-2004, 04:05 PM #4
what are tracers???????????????????
09-13-2004, 05:14 PM #5
Trails man. Like you see after images of something while its in motion.
09-16-2004, 01:33 AM #6
yeah man you're not the only one having the visual effects! i've been on the clom a few days and still get the trails/tracers a couple times a day,, i guess it only affects some ppl.
09-16-2004, 02:04 PM #7
Drugs do affect different people differently... I usually start to get them from day 3 when the serum clomid levels elevate.Then they're pretty bad from day 5 until about 5days after the end of PCT
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)